# SDR USAA2015022300009

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 48,438 hours, 17,574 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6773F010000
- Part serial: 2082
- Condition: Stuck
- Location: Bleed Air Sys
- Part time: 38,503 hours, 16,473 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED, ON CLIMB OUT INTERMITTENT ENG 1 NAC TEMP 300 DEGREES.  ENG 1 HP AIR VLV STUCK OPEN.
